Article

Control Design for Fuzzy Systems Based on Relaxed Nonquadratic Stability and H∞ Performance Conditions

Dept. of Autom., Hangzhou Dianzi Univ., Zhejiang
IEEE Transactions on Fuzzy Systems (Impact Factor: 5.48). 04/2007; 15(2):188-199. DOI:10.1109/TFUZZ.2006.879996
Source: IEEE Xplore

ABSTRACT In this paper, new approaches to Hinfin controller design for a class of discrete-time nonlinear fuzzy systems are proposed based on a relaxed approach in which basis-dependent Lyapunov functions are used. First, two relaxed conditions of nonquadratic stability with H infin norm bound are presented for this class of systems. The two relaxed conditions are shown to be useful in designing fuzzy control systems. By introducing some additional instrumental matrix variables, the two relaxed conditions are used to develop Hinfin controllers. In the control design, the first relaxed condition has fewer inequality constraints, but only admits a common additional matrix variable while the second one can admit multiple additional matrix variables. Finally, two examples are given to demonstrate the applicability of the proposed approach

0 0
 · 
0 Bookmarks
 · 
66 Views
  • Source
    [show abstract] [hide abstract]
    ABSTRACT: This paper presents a systematic approach for decreasing conservativeness in stability analysis and control design for Takagi–Sugeno (TS) systems. This approach is based on the idea of multiple Lyapunov functions together with simple techniques for introducing slack matrices. Unlike some previous approaches based on multiple Lyapunov functions, both the stability and the stabilization conditions are written as linear matrix inequality (LMI) problems. The proposed approach reduces the number of inequalities and guarantees extra degrees of freedom to the LMI problems. Numeric examples illustrate the effectiveness of this method.
    Information Sciences 08/2013; · 3.64 Impact Factor
  • [show abstract] [hide abstract]
    ABSTRACT: This paper deals with a class of uncertain Takagi–Sugeno fuzzy delayed systems with nonlinear perturbations. Based on the Gronwall–Bellman inequality, we present the norm equivalent conditions of robust exponential stability for such systems. Namely, if the delay terms and the nonlinear terms can be controlled by the norm of system states, then the robust exponential stability can be achieved. Finally, an example is provided to verify technical feasibility and operability of the developed results.
    International Journal of General Systems 07/2012; 42(1):99-110. · 0.73 Impact Factor
  • [show abstract] [hide abstract]
    ABSTRACT: In this article, a new approach regarding H ∞ and non-fragile stability analysis and observer-based controller synthesis problem for a class of discrete-time fuzzy systems is investigated. The multiplicative gain variations under consideration are contained in both the controller gain and observer gain. By defining a basis-dependent Lyapunov function and introducing some additional matrix variables, new sufficient conditions are derived to guarantee the stability of the non-fragile H ∞ observer-based control system. Seeking computational convenience, the developed results are cast in the format of linear matrix inequalities and two numerical examples are presented to illustrate the feasibility of theoretical developments.
    International Journal of Systems Science. 01/2012; 43(1):9-20.